# SDR REXA97131

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341PX
- Make and model: Saab SF340A
- Aircraft serial: 340A142
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Transducer
- Part number: 861CARMODA
- Condition: Popping
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT STALL FAIL CWP LIGHT ILLUMINATED, POPPING CIRCUIT BREAKER.  REMOVED ADN REPLACED RIGHT STALL VANE/AOA TRANSDUCER.  (M)
